# SDR AALA202203281436

- Difficulty date: March 26, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N315SD
- Make and model: Boeing 737*
- Aircraft serial: 44470
- Aircraft time: 3,187 hours, 1,295 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT LIGHT AT 32C ON FLOOR. REINSTALLED EXIT PATH LIGHT HOLDER TRIM PER ESO 61103 AND CMM 25-23-67.
